CSpace

Browse/Search Results:  1-10 of 22 Help

Selected(0)Clear Items/Page:    Sort:
A fast Euler-Maruyama method for fractional stochastic differential equations 期刊论文
JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, 2022, 页码: 19
Authors:  Zhang, Jingna;  Tang, Yifa;  Huang, Jianfei
Favorite  |  View/Download:34/0  |  Submit date:2023/02/07
Fractional stochastic differential equations  Euler-Maruyama method  Sum-of-exponentials approximation  Strong convergence  Computational efficiency  
Transport properties of mixed convective nano-material flow considering the generalized fourier law and a vertical surface: Concept of caputo-time fractional derivative 期刊论文
PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS PART A-JOURNAL OF POWER AND ENERGY, 2022, 页码: 11
Authors:  Raza, Ali;  Khan, Sami Ullah;  Farid, Saadia;  Khan, Muhammad Ijaz;  Khan, M. Riaz;  Ul Haq, Absar;  Elsiddieg, Awatif M. A.;  Malik, M. Y.;  Alsallami, Shami A. M.
Favorite  |  View/Download:32/0  |  Submit date:2023/02/07
Newtonian  slip  convective flow  fourier's law  fractional derivatives  
A linearized ADI scheme for two-dimensional time-space fractional nonlinear vibration equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2021, 页码: 15
Authors:  Zhang, Jingna;  Huang, Jianfei;  Aleroev, Temirkhan S.;  Tang, Yifa
Favorite  |  View/Download:114/0  |  Submit date:2021/04/26
Time-space fractional nonlinear vibration equations  two dimensions  linearized ADI scheme  stability  convergence  
AN ENERGY STABLE AND MAXIMUM BOUND PRESERVING SCHEME WITH VARIABLE TIME STEPS FOR TIME FRACTIONAL ALLEN--CAHN EQUATION 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2021, 卷号: 43, 期号: 5, 页码: A3503-A3526
Authors:  Liao, Hong-lin;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:62/0  |  Submit date:2022/04/02
time-fractional Allen--Cahn equation  asymptotic preserving  energy stability  adaptive time stepping  max-imum principle  
Error estimate on the tanh meshes for the time fractional diffusion equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2020, 页码: 21
Authors:  Zhang, Jiali;  Huang, Jizu;  Wang, Kun;  Wang, Xin
Favorite  |  View/Download:126/0  |  Submit date:2021/01/14
Caputo fractional derivative  error estimate  the tanh meshes  unconditionally stable  weak singularity  
THE ROLE OF OBESITY IN FRACTIONAL ORDER TUMOR-IMMUNE MODEL 期刊论文
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2020, 卷号: 82, 期号: 2, 页码: 181-196
Authors:  Arshad, Sadia;  Yildiz, Tugba Akman;  Baleanu, Dumitru;  Tang, Yifa
Favorite  |  View/Download:137/0  |  Submit date:2020/06/30
Fractional-order tumor model  Caputo fractional derivative  Cancer  Obesity  
Convolution Quadrature Methods for Time-Space Fractional Nonlinear Diffusion-Wave Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 538-557
Authors:  Huang, Jianfei;  Arshad, Sadia;  Jiao, Yandong;  Tang, Yifa
Favorite  |  View/Download:131/0  |  Submit date:2020/01/10
Fractional diffusion-wave equation  nonlinear source  convolution quadrature  generating function  stability and convergence  
Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 338, 页码: 290-304
Authors:  Shi, Z. G.;  Zhao, Y. M.;  Liu, F.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:166/0  |  Submit date:2018/10/07
Multi-term time fractional diffusion-wave equation  Nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  Superclose and superconvergence  Anisotropic meshes  
A Fast Algorithm for the Caputo Fractional Derivative 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 656-677
Authors:  Wang, Kun;  Huang, Jizu
Favorite  |  View/Download:115/0  |  Submit date:2019/03/05
Caputo derivative  fast algorithm  polynomial approximation  error  graded mesh  
Finite Difference Method for Time-Space Fractional Advection-Diffusion Equations with Riesz Derivative 期刊论文
ENTROPY, 2018, 卷号: 20, 期号: 5, 页码: 20
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Al Qurashi, Maysaa Mohamed;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:117/0  |  Submit date:2018/07/30
fractional advection dispersion equation  riesz derivative  caputo derivative  trapezoidal formula